Header

UZH-Logo

Maintenance Infos

Asymptotic behaviour of liquid-liquid dispersions


Walker, Ch (2004). Asymptotic behaviour of liquid-liquid dispersions. Proceedings of the Royal Society of Edinburgh: Section A, 134(4):753-772.

Abstract

Based on earlier results on existence, we study the asymptotic behaviour of solutions to the coalescence-breakage equations, including the volume-scattering phenomenon and high-energy collisions. The solutions are shown to converge towards one particular equilibrium, provided the kernels satisfy a kind of reversibility. We also derive stability of these equilibria in a suitable topology.

Abstract

Based on earlier results on existence, we study the asymptotic behaviour of solutions to the coalescence-breakage equations, including the volume-scattering phenomenon and high-energy collisions. The solutions are shown to converge towards one particular equilibrium, provided the kernels satisfy a kind of reversibility. We also derive stability of these equilibria in a suitable topology.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

32 downloads since deposited on 29 Nov 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:24
Publisher:Royal Society of Edinburgh
ISSN:0308-2105
Additional Information:Copyright © Royal Society of Edinburgh 2004
Publisher DOI:https://doi.org/10.1017/S0308210500003462
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2079804
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1053.76066

Download

Download PDF  'Asymptotic behaviour of liquid-liquid dispersions'.
Preview
Filetype: PDF
Size: 221kB
View at publisher